# SDR MASA2021112600317

- Difficulty date: November 26, 2021
- Submitted: November 27, 2021
- Operation: Air carrier
- Aircraft: N943LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15068
- Aircraft time: 25,840 hours, 23,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRANCE EMER LIGHT INOP. REPLACED BULB .
